Journal of Integral Equations and Applications

A regularity theorem for a Volterra integral equation of the second kind

P. Grandits

Full-text: Open access

Article information

Source
J. Integral Equations Applications Volume 20, Number 4 (2008), 507-526.

Dates
First available in Project Euclid: 5 January 2009

Permanent link to this document
https://projecteuclid.org/euclid.jiea/1231171781

Digital Object Identifier
doi:10.1216/JIE-2008-20-4-507

Mathematical Reviews number (MathSciNet)
MR2466267

Zentralblatt MATH identifier
1161.45002

Keywords
third kind Volterra integral equation regularity

Citation

Grandits, P. A regularity theorem for a Volterra integral equation of the second kind. J. Integral Equations Applications 20 (2008), no. 4, 507--526. doi:10.1216/JIE-2008-20-4-507. https://projecteuclid.org/euclid.jiea/1231171781


Export citation

References

  • R.A. Adams, ``Sobolev spaces'', Academic Press, New York, (1975).
  • K. E. Atkinson, An existence theorem for Abel integral equations, SIAM J. Math. Analysis, 5 (1974), 729--736.
  • H. Brunner and P.J. van der Houwen, ``The numerical solution of Volterra equations'', North-Holland, Amsterdam, (1986).
  • F.R. de Hoog and R. Weiss, On the solution of a Volterra integral equation with a weakly singular kernel, SIAM J. Math. Analysis 4 (1973), 561-573.
  • G.C. Evans, Volterra's integral equation of the second kind with discontinuous kernel, Trans. Amer. Math. Soc. 11 (1910), 393-413.
  • G.C. Evans, Volterra's integral equation of the second kind with discontinuous kernel, second paper, Trans. Amer. Math. Soc. 11 (1911), 429-472.
  • H. Fleming and H.M. Soner, `` Controlled Markov processes and viscosity solutions'', Springer-New York, (1993).
  • P. Grandits, F. Hubalek, W. Schachermayer and M. Zigo, Optimal expected exponential utility of dividend payments in a Brownian risk model, Scand. Act. Journal, 2 (2007), 73--107.
  • G. Grippenberg, S.O. Londen and O. Staffans, `` Volterra integral and functional equations'', Cambridge University Press, (1990).
  • R. K. Miller and A. Feldstein, Smoothness of solutions of Volterra integral equations with weakly singular kernels, SIAM J. Math. Analysis 2, (1971), 242-258.
  • D. W. Reynolds, On linear singular Volterra integral equations of the second kind, Math. Analysis and Appl. Vol.103, no.1 (1984), 230-262.
  • X. Saint Ramond, A simple Nash-Moser implicit function theorem, L' Enseignement Mathematique, 35 (1989), 217--226.